# SDR HEEA077045

- Difficulty date: October 31, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N911RS
- Make and model: Bolkms BK117A1
- Aircraft serial: S670
- Aircraft time: 7,449 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG390E
- Part serial: CBC417136
- Condition: Weak
- Location: Main
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEAK. REPLACED BATTERY.
